Remarks on modified improved Boussinesq equations in one space dimension

Yonggeun Cho, Tohru Ozawa

研究成果: Article

11 引用 (Scopus)

抄録

We study the existence and scattering of global small amplitude solutions to modified improved Boussinesq equations in one dimension with nonlinear term f(u) behaving as a power up as u → 0. Solutions are considered in Hs space for all s> 1/2. According to the value of s, the power nonlinearity exponent p is determined. Liu (Liu 1996 Indiana Univ. Math. J. 45, 797-816) obtained the minimum value of p greater than 8 at s = 3/2 for sufficiently small Cauchy data. In this paper, we prove that p can be reduced to be greater than 9/2 at s> 17/10 and the corresponding solution u has the time decay, such as ∥u(t)∥L∞ = O(t-2/5) as t → ∞. We also prove non-existence of non-trivial asymptotically free solutions for 1 < p ≤ 2 under vanishing condition near zero frequency on asymptotic states.

元の言語English
ページ(範囲)1949-1963
ページ数15
ジャーナルProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
462
発行部数2071
DOI
出版物ステータスPublished - 2006
外部発表Yes

Fingerprint

Boussinesq Equations
Modified Equations
One Dimension
Cauchy
Nonexistence
Exponent
Scattering
Nonlinearity
Decay
Zero
Term
nonlinearity
exponents
decay
scattering

ASJC Scopus subject areas

  • General

これを引用

@article{6ed4977a31054f21872db939655bd01d,
title = "Remarks on modified improved Boussinesq equations in one space dimension",
abstract = "We study the existence and scattering of global small amplitude solutions to modified improved Boussinesq equations in one dimension with nonlinear term f(u) behaving as a power up as u → 0. Solutions are considered in Hs space for all s> 1/2. According to the value of s, the power nonlinearity exponent p is determined. Liu (Liu 1996 Indiana Univ. Math. J. 45, 797-816) obtained the minimum value of p greater than 8 at s = 3/2 for sufficiently small Cauchy data. In this paper, we prove that p can be reduced to be greater than 9/2 at s> 17/10 and the corresponding solution u has the time decay, such as ∥u(t)∥L∞ = O(t-2/5) as t → ∞. We also prove non-existence of non-trivial asymptotically free solutions for 1 < p ≤ 2 under vanishing condition near zero frequency on asymptotic states.",
keywords = "Global existence, Modified improved Boussinesq equation, Scattering, Small amplitude solution",
author = "Yonggeun Cho and Tohru Ozawa",
year = "2006",
doi = "10.1098/rspa.2006.1675",
language = "English",
volume = "462",
pages = "1949--1963",
journal = "Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences",
issn = "0080-4630",
publisher = "Royal Society of London",
number = "2071",

}

TY - JOUR

T1 - Remarks on modified improved Boussinesq equations in one space dimension

AU - Cho, Yonggeun

AU - Ozawa, Tohru

PY - 2006

Y1 - 2006

N2 - We study the existence and scattering of global small amplitude solutions to modified improved Boussinesq equations in one dimension with nonlinear term f(u) behaving as a power up as u → 0. Solutions are considered in Hs space for all s> 1/2. According to the value of s, the power nonlinearity exponent p is determined. Liu (Liu 1996 Indiana Univ. Math. J. 45, 797-816) obtained the minimum value of p greater than 8 at s = 3/2 for sufficiently small Cauchy data. In this paper, we prove that p can be reduced to be greater than 9/2 at s> 17/10 and the corresponding solution u has the time decay, such as ∥u(t)∥L∞ = O(t-2/5) as t → ∞. We also prove non-existence of non-trivial asymptotically free solutions for 1 < p ≤ 2 under vanishing condition near zero frequency on asymptotic states.

AB - We study the existence and scattering of global small amplitude solutions to modified improved Boussinesq equations in one dimension with nonlinear term f(u) behaving as a power up as u → 0. Solutions are considered in Hs space for all s> 1/2. According to the value of s, the power nonlinearity exponent p is determined. Liu (Liu 1996 Indiana Univ. Math. J. 45, 797-816) obtained the minimum value of p greater than 8 at s = 3/2 for sufficiently small Cauchy data. In this paper, we prove that p can be reduced to be greater than 9/2 at s> 17/10 and the corresponding solution u has the time decay, such as ∥u(t)∥L∞ = O(t-2/5) as t → ∞. We also prove non-existence of non-trivial asymptotically free solutions for 1 < p ≤ 2 under vanishing condition near zero frequency on asymptotic states.

KW - Global existence

KW - Modified improved Boussinesq equation

KW - Scattering

KW - Small amplitude solution

UR - http://www.scopus.com/inward/record.url?scp=33845538891&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845538891&partnerID=8YFLogxK

U2 - 10.1098/rspa.2006.1675

DO - 10.1098/rspa.2006.1675

M3 - Article

AN - SCOPUS:33845538891

VL - 462

SP - 1949

EP - 1963

JO - Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences

JF - Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences

SN - 0080-4630

IS - 2071

ER -